MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASTP; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASTP; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08056838190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable astpm aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation results for 2 patient samples on a cobas pure c 303 analytical unit.For sample 1, the initial ast result was 70.7 u/l.The sample was repeated on a cobas integra analyzer and the repeat result was 45.7 u/l.For sample 2, the initial ast result was 75.0 u/l.The sample was repeated on a cobas integra analyzer and the repeat result was 35.7 u/l.The exact dates of testing for sample 2 were not provided.The cobas integra results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with the comparison of results produced from reagents using pyridoxal phosphate (pyp) activation on the pure c 303 and without pyp activation on the cobas integra.Liver diseases can be associated with pyp deficiency and increased transaminase results which are not properly detected with non activating tests.Per product labeling, "pyridoxal phosphate activation prevents falsely low aminotransferase activity in patient samples with insufficient endogenous pyridoxal phosphate (vitamin b6 deficiency)." the investigation did not identify a product problem.

Brand Name
ASTP
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18798188
Report Number1823260-2024-00580
Device Sequence Number7189416
Product Code CIT
UDI-Device Identifier07613336121023
UDI-Public07613336121023
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08056838190
Device Lot Number75268601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown